Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Why do meds constantly stop working for me?

Posted by rose45 on September 30, 2021, at 8:36:46

In reply to Re: Why do meds constantly stop working for me? rose45, posted by SLS on September 30, 2021, at 7:35:33

Scott

Thank you for your message. I am also hoping this is not just a 5- day wonder. Past experiences have made me cautious.

1. I did ask my gp to prescribe GSK Lamictal, but unfortunately he can only give it to me on a private prescription ie I have to pay for it, as opposed to getting the generic free on the NHS. I have found on the net, Lamictal manufactured by GSK in Turkey for much cheaper than the one manufactured in UK, but not sure if the formulation is exactly the same?? I found the following post on www.epilepsy.com:

'
I was on Lamictal, then the generic came out. My doctor wanted me to go on it, because it was cheaper. However, if you do your research, you will learn that the brand name drug comes from a single factory, therefore a standard is established and you can be sure that you are getting the same exact ingredients in your pill every time, every Rx. The generic can be produced from something like thirty different factories, and they have a 20% - 30% swing on what they can use as fillers. Therefore you could be getting lamotrigne from Factory A in the month of September, with 20% different ingredients than the brand name, and then in October, you might get lamotrigne from Factory X that has 30% different from the brand name and no guarantee that the 30% for October and the 20% for September have the same binders, either! If you could pinpoint a single generic lamotrigne producer and were sure you were only getting your drugs from this one place, you'd probably be fine, as long as there weren't any side effects other than the ones you already experience on the brand name. But pinpointing it would probably be hard to do. Because this is an AED that's messing with your mind, I would try to stay on the brand name. I am still on Lamictal -- the lamotrigne made me very sick.'

2. I really dont want to increase the dosage, because as I mentioned in my earlier post, it has seriously affected my memory and made me lose a lot of hair. So I dont want to increase those side effects.


3. I did well on 30 mg of parnate for six years before I reduced it. I am now on 40 mg and cannot tolerate any higher.

4. I was on Nardil 45 mg for 22 years before it pooped out on me. I far prefer parnate - less side effects, and for me just as good for social anxiety and anxiety in general.

I dont know whether it is worth the pain of withdrawing from parnate and going on to marplan, if my present state of seeming remission continues.


rose45


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:rose45 thread:1116886
URL: http://www.dr-bob.org/babble/20210723/msgs/1117126.html